Advances in Mathematical Economics Volume12 by Shigeo KusuokaAdvances in Mathematical Economics Volume12 by Shigeo Kusuoka

Advances in Mathematical Economics Volume12

EditorShigeo Kusuoka, Toru Maruyama

Paperback | October 21, 2010

Pricing and Purchase Info

$181.71 online 
$193.95 list price save 6%
Earn 909 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

about

Advances in Mathematical Economics is a publication of the Research Center for Mathematical Economics, which was founded in 1997 as an international scientific association that aims to promote research activities in mathematical economics. Our publication was launched to realize our long-term goal of bringing together those mathematicians who are seriously interested in obtaining new challenging stimuli from economic theories and those economists who are seeking effective mathematical tools for their research.The scope of Advances in Mathematical Economics includes, but is not limited to, the following fields: - economic theories in various fields based on rigorous mathematical reasoning; - mathematical methods (e.g., analysis, algebra, geometry, probability) motivated by economic theories; - mathematical results of potential relevance to economic theory; - historical study of mathematical economics.Authors are asked to develop their original results as fully as possible and also to give a clear-cut expository overview of the problem under discussion. Consequently, we will also invite articles which might be considered too long for publication in journals.
Title:Advances in Mathematical Economics Volume12Format:PaperbackDimensions:175 pages, 9.25 × 6.1 × 0 inPublished:October 21, 2010Publisher:Springer JapanLanguage:English

The following ISBNs are associated with this title:

ISBN - 10:4431998659

ISBN - 13:9784431998655

Reviews

Table of Contents

Unemployment and Income Distribution in the Medium-run Growth ModelHideyuki AdachiConvergences in  Dual Space with Applications to Fatou LemmaCharles Castaing, Mohammed SaadouneVariational Analysis and Mathematical Economics 1.Subdifferential Calculus and the Second Theorem of Welfare EconomicsAlexander IoffeSmooth Feasible Solutions to a Dual Monge-Kantorovich Problem with Applications to Best Approximation and Utility Theory in Mathematical EconomicsVladimir LevinOptimal Growth Rate in Random Trade TimeKoichi MatsumotoSome Properties of Distortion Risk MeasuresHideatsu TsukaharaSubject IndexInstructions for Authors